Spectral properties of partial automorphisms of a binary rooted tree

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

We study asymptotics of the spectral measure of a randomly chosen partial automorphism of a rooted tree. To every partial automorphism x we assign its action matrix Ax. It is shown that the uniform distribution on eigenvalues of Ax converges weakly in probability to δ₀ as n → ∞, where δ₀ is the delta measure concentrated at 0.

Опис

Теми

Цитування

Spectral properties of partial automorphisms of a binary rooted tree / E. Kochubinska // Algebra and Discrete Mathematics. — 2018. — Vol. 26, № 2. — С. 280–289. — Бібліогр.: 6 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced